MathSciNet Relay Station
MathSciNet bibliographic data
MR2774701 13C14 (13D10)
Yoshino, Yuji Stable degenerations of Cohen-Macaulay modules. J. Algebra 332 (2011), 500–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement